# SDR ABXA20121118331

- Difficulty date: November 18, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 114T220415
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT OUTBOARD AUX TRACK OUTBOARD LOWER PANEL ATTACH STRUT SPLIT UNDER FORWARD NUT PLATE ON EDGE.  REMOVED AND REPLACED NR 5 SLAT O/B AUX TRACK OUTBOARD LOWER PANEL ATTACH STRUT RIB IAW B767 SRM 51-40-02.  ACFT WAS GROUNDED.
